Analyse complexe
Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes
[Division distributions and applications to the study of ideals of holomorphic functions]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 1-6.

In this Note, we construct residue currents without Hironaka's theorem. As an application, we obtain a representation formula for holomorphic function as in Passare (Math. Scand. 62 (1988) 75–152).

Dans cette Note, nous tentons de définir l'équivalent des courants résiduels sans utiliser la résolution des singularités. Comme application, nous démontrons une formule de représentations des fonctions holomorphes à l'aide de ces courants (une formule similaire à celle de Passare (Math. Scand. 62 (1988) 75–152).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.001
Mazzilli, Emmanuel 1

1 Laboratoire de géométrie, analyse et topologie, CNRS UMR 8524, UFR de mathématiques, Université Lille I, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2004__338_1_1_0,
     author = {Mazzilli, Emmanuel},
     title = {Division des distributions et applications \`a l'\'etude d'id\'eaux de fonctions holomorphes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--6},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.001/}
}
TY  - JOUR
AU  - Mazzilli, Emmanuel
TI  - Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 1
EP  - 6
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.001/
DO  - 10.1016/j.crma.2003.11.001
LA  - fr
ID  - CRMATH_2004__338_1_1_0
ER  - 
%0 Journal Article
%A Mazzilli, Emmanuel
%T Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes
%J Comptes Rendus. Mathématique
%D 2004
%P 1-6
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.001/
%R 10.1016/j.crma.2003.11.001
%G fr
%F CRMATH_2004__338_1_1_0
Mazzilli, Emmanuel. Division des distributions et applications à l'étude d'idéaux de fonctions holomorphes. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 1-6. doi : 10.1016/j.crma.2003.11.001. http://www.numdam.org/articles/10.1016/j.crma.2003.11.001/

[1] Amar, E. Extension de fonctions holomorphes et courants, Bull. Sci. Math., Volume 107 (1983), pp. 25-48

[2] Berndtsson, B. Henkin–Ramirez kernels with weight factors, Ann. Inst. Fourier, Volume 32 (1982), pp. 91-110

[3] J.E. Björk, Residues currents and D-modules on complex manifolds, Preprint, Stockholm University, 1996

[4] Chirka, E. Complex Analytic Sets, Kluwer Academic, 1989

[5] N.R. Coleff, M.E. Herrera, Les courants associés à une forme semi-méromorphes, Lecture Notes, vol. 633

[6] Dautov, R.Z.; Henkin, G.M. Zero of holomorphic functions of finite order and weighted estimates of the solution of ¯-equation, Math. S. B, Volume 317 (1978), pp. 163-174

[7] Dolbeault, P. Sur la structure des courants résiduels, Rev. Roumaine Math. Pures Appl., Volume 33 (1988), pp. 31-37

[8] V. Duquenoy, E. Mazzilli, Extension des fonctions holomorphes et variétés singulières, Preprint de l'université de Lille 1, 2002

[9] Fornaess, J.E. Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., Volume 98 (1976), pp. 529-569

[10] Henkin, G.; Passare, M. Abelian differentials on singular varieties and variations on a theorem of Lie–Griffiths, Invent. Math., Volume 135 (1999), pp. 297-328

[11] Henkin, G.; Polyakov, P. The Grothendieck–Dolbeault lemma for complete intersection, C. R. Acad. Sci. Paris, Volume 308 (1989), pp. 405-409

[12] Herrera, M.E.; Lieberman, D. Residues and principal values on complex spaces, Math. Ann., Volume 194 (1971), pp. 259-294

[13] Hormander, L. On the division of distribution by polynomials, Ark. Mat., Volume 3 (1958), pp. 555-568

[14] Lojasiewicz, S. Division d'une distribution par une fonction analytique réelle, C. R. Acad. Sci. Paris, Volume 246 (1958), pp. 683-686

[15] Maati, A.; Mazzilli, E. Extension et division dans les variétés à croisements normaux, Publ. Math., Volume 45 (2001), pp. 343-369

[16] Passare, M. Residues, currents, and their relation to ideals of holomorphic functions, Math. Scand., Volume 62 (1988), pp. 75-152

[17] Schwartz, L. Division par une fonction holomorphe sur une variété analytique complexe, Summa Brasil. Math., Volume 3 (1955), pp. 181-209

[18] Vidras, A.; Yger, A. On asymptotic approximations of the residual currents, Trans. Amer. Math. Soc., Volume 350 (1998), pp. 4105-4125

Cited by Sources: